| Model Number |
IMPLANT SYSTEM, FIBERTAK BUTTON |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 08/18/2025, it was reported by a sales representative via (b)(4) that an ar-3680 fibertak button first suture passed and second suture pulled out entire anchor.This occurred during use in a case with no patient effect.There was a 4 minute delay.The case was completed using a new kit.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper surgical technique and/or excessive force used during suture passing/tightening /tensioning.